# SDR GTIA2018112402976

- Difficulty date: November 24, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 5,953 hours, 2,673 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON APPROACH FA'S REPORTED SMELL OF DIRTY SOCKS THROUGHTTHE CABIN-PERFORMED TMS 05-50-00-810-831. FOUND OIL IN THE THE APU COMPARTMENT SEE LG PG 2432014-2. PERFORMED #1 AND #2 ENG RON IAW AMM 71-00-00.SMELL CAN NOT DUPLICATED SMELL AT THIS TIME
